The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 10, Issue 3, 1994
Metadata
 

On singular integrals of Calderón-type in $\mathbb R^n$, and BMO
Dorina Mitrea
pp. 467–505
Abstract | Full-Text PDF (2137 KB) | Metadata

Reconstructing a neural net from its output
Charles Fefferman
pp. 507–555
Abstract | Full-Text PDF (2682 KB) | Metadata

Compacité par compensation pour une classe de systèmes hyperboliques de $p ≥ 3$ lois de conservation
Sylvie Benzoni-Gavage and Denis Serre
pp. 557–579
Abstract | Full-Text PDF (1429 KB) | Metadata

Interpolation of finite order entire functions
Robert E. Heyman
pp. 581–626
Abstract | Full-Text PDF (2244 KB) | Metadata

On the resolvents of dyadic paraproducts
María Cristina Pereyra
pp. 627–664
Abstract | Full-Text PDF (2133 KB) | Metadata

Clifford algebras, Fourier transforms and singular convolution operators on Lipschitz surfaces
Chun Li, Alan G.R. McIntosh and Tao Qian
pp. 665–721
Abstract | Full-Text PDF (3287 KB) | Metadata